We present a 42-year-old woman with concomitant transient hypothyroidism due to Hashimoto's thyroiditis, autoimmune hepatitis and isolated ACTH deficiency. Two months after ceasing prednisolone (5 mg/day) for uveitis, she was discovered incidentally to have liver dysfunction with hypergammaglobulinemia, later diagnosed as autoimmune hepatitis by histological examination of the biopsied liver. In addition, primary hypothyroidism due to Hashimoto's thyroiditis and secondary hypocortisolism due to isolated ACTH deficiency were revealed by endocrinological examination. Although not treated, her liver dysfunction and hypothyroid state recovered simultaneously, and the isolated ACTH deficiency was restored six months later. We concluded, after a needle-biopsy of the thyroid, that the transient hypothyroidism was due to Hashimoto's thyroiditis and the reversible ACTH deficiency was probably due to autoimmune hypophysitis. This case shows that cessation of steroid treatment may transiently exacerbate the polyglandular autoimmune syndrome.